A 40-year-old member asked:
Disclaimer

what to do if i have parkinson's and low blood pressure, dizziness, lightheadednesss anyone with similar problem?

1 doctor answer
Dr. Sameh Abuerreish
27 years experience Hematology and Oncology
Parkinson's: See a Neurologist first. I assume you are seeing one since you were diagnosed with Parkinson's disease. the symptoms you mentioned can be part of the Parkinson's disease presentation. many people with Parkinson's have this. of course these could be side effects of the medications against Parkinson's disease. one has to make sure your heart is ok as well. Your Neurologist can help you best
Answered on Nov 29, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old member asked:
Dr. Nirmal Nandakumar
25 years experience Emergency Medicine
Yes: Low blood pressure may put you at risk for passing out.
A 37-year-old female asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
Possibly: This medication can lower your blood pressure. I agree with your physician. The metformin can also lower your blood sugar compounding the problem. I h ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Joseph Rosin
48 years experience Internal Medicine
History Important: Note : frequency, "auras"' sudden onset, position, provocative factors, duration of symptoms, witnessed signs, preexisting medical conditions: hype ... Read More
11
11 thanks
A 16-year-old female asked:
Dr. James Bucci
Specializes in Internal Medicine
Dizziness: Go to the Emergency Department. You need to be seen and evaluated now. There are many possibilities as to what is going on.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month